MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 133SX TISSUE EXPANDER; EXPANDER, SKIN, INFLATABLE

ALLERGAN (COSTA RICA) STYLE 133SX TISSUE EXPANDER; EXPANDER, SKIN, INFLATABLE
Catalog Number 133SX-13
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.This is a known potential adverse event addressed in the product labeling.
 
Event or Problem Description
Patient reported a right side deflation.Expander was implanted for more than 6 months.Device remains implanted.

Brand Name
STYLE 133SX TISSUE EXPANDER
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key8287447
Report Number9617229-2019-00258
Device Sequence Number11276773
Product Code LCJ
UDI-Device Identifier10888628003828
UDI-Public10888628003828
Combination Product (Y/N)N
PMA/510(K) Number
K862203
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/22/2021
Device Catalogue Number133SX-13
Device Lot Number3093426
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2019
Initial Report FDA Received Date01/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age36 YR